# SDR REXA2019011400053

- Difficulty date: January 14, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 27,670 hours, 25,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT EMERGENCY LIGHT INOP. DEFER IAW MEL 33-51-2C REPAIR CAT C PLACARD INSTALLED MM02 UPDATED MOC NOTIFIED 95974. RELAMP RT EMER. LIGHT IAW AMM 33-51-00 OPS CHECK GOOD AT THIS TIME MMO2 UPDATED PLCARD REMOVED MOC#95974 NOTIFIED.
